# SDR CALA9900471

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08330030002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED FLOOR PROX LIGHTS AT FORWARD END INOP.  RELAMPED FORWARD RED EMERGENCY PROX LIGHT.  SPLICED IN NEW SOCKET FOR OTHER LIGHT.  OPS CHECK NORMAL.
